# SDR ASAA2016051716774

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 12,299 hours, 3,976 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 38880587
- Part serial: 130075
- Condition: Failed
- Location: Apu
- Part time: 2,955 hours, 6,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TSR 908005, FAULT CODE 49-41011 DISPLAYED ON APU BITE CHECK AND FAULT LIGHT ILLUMINATED.  ACFT GROUNDED. DURING APU START UP NO NOISE HEARD FROM THE IGNITER PLUG.  REPLACED IGNITER PLUG AND APU IGNITION UNIT REF AMM 49-41-51 AND 49-41-31. OPS TEST GOOD, BITE CHECK GOOD.
